Fast integral equation solvers in computational electromagnetics of complex structures

W. C. Chew, H. Y. Chao, T. J. Cui, C. C. Lu, S. Ohnuki, Y. C. Pan, J. M. Song, S. Velamparambil, J. S. Zhao

Research output: Contribution to journalReview article

Abstract

A review on the progress in the field of fast integral equations solvers meant for solving computational electromagnetics related problems of complex structures was presented. In regard with it, a direct solver of the matrix equation based on boundary element method was investigated. The aspects of low complexity requirement of large scale systems were also discussed.

Original languageEnglish (US)
Pages (from-to)803-823
Number of pages21
JournalEngineering Analysis with Boundary Elements
Volume27
Issue number8
DOIs
StatePublished - Sep 1 2003

Keywords

  • Computational electromagnetics
  • Fast integral equation solvers
  • Multilevel fast multipole algorithm

ASJC Scopus subject areas

  • Analysis
  • Engineering(all)
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Fast integral equation solvers in computational electromagnetics of complex structures'. Together they form a unique fingerprint.

  • Cite this

    Chew, W. C., Chao, H. Y., Cui, T. J., Lu, C. C., Ohnuki, S., Pan, Y. C., Song, J. M., Velamparambil, S., & Zhao, J. S. (2003). Fast integral equation solvers in computational electromagnetics of complex structures. Engineering Analysis with Boundary Elements, 27(8), 803-823. https://doi.org/10.1016/S0955-7997(03)00040-7